# SDR ASAA9710031

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - DURING MAINTENANCE CHECK, THE L2 AND R2 EXTERIOR EMERGENCY EXIT LIGHTS WERE FOUND TO ILLUMINATE WITH POWER REMOVED FROM THE AIRCRAFT AND THE EMERGENCY LIGHT SWITCH IN THE 'OFF POSITION.  REPLACED BATTERY PACK AND THE LIGHTS OPERATED NORMALLY.  (M)
